Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Recent Mathematical Tables


Journal: Math. Comp. 3 (1949), 355-371
DOI: https://doi.org/10.1090/S0025-5718-49-99523-X
Corrigendum: Math. Comp. 6 (1952), 257.
Corrigendum: Math. Comp. 4 (1950), 125.
Corrigendum: Math. Comp. 3 (1949), 452.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-49-99523-X
Article copyright: © Copyright 1949 American Mathematical Society